Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Estrogen ?? Confused

I was wondering , does estrogen cause you to gain weight ??
Also what kind of pills are there for estrogen .
I'm trying to gain my weight back and I heard there are some kinda of estrogen pills you can take .. Does anyone know ??
Wat there called n where I can get them . Don't be mean please

Answer Question
 
Anonymous

Asked by Anonymous at 1:15 AM on Feb. 14, 2011 in Just for Fun

Answers (1)
  • I looked it up for you and I found this. It is a side effects article but weight gain would be considered a side effect. The effects are categorized in to common, infrequent, and rare categories. Weight gain is in the common category and it is rated as severe. But talk to your doctor because it is a prescription. You won't be able to find it over the counter.

    http://www.webmd.com/drugs/drug-53302-Estrogenic+Substance+IM.aspx?drugid=53302&drugname=Estrogenic+Substance+IM&source=2&pagenumber=6
    CalebsMommy0220

    Answer by CalebsMommy0220 at 3:10 PM on Feb. 14, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.